# SDR ASAA2015072812619

- Difficulty date: July 28, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,899 hours, 7,453 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN USING SATCOM 1, TRANSMISSION FROM AIRPLANE TO GROUND WORKS AS ADVERTISED BY PRESSING ACP SATCOM 1 PUSH BUTTON, BUT NEITHER PILOT CAN HEAR ON SATCOM 1 UNLESS SATCOM 2 VOLUME IS SELECTED AND TURNED UP.  WHEN USING SATCOM 2 GROUND RECEIVER OVER TRANSMISSION BUT NEITHER PILOT COULD HEAR ANY AUDIO.  ACFT GROUNDED. PERFORMED SATCOM COMMUNICATION SYS TEST REF AMM 23-15-00.  TESTED BOTH SATCOM NR 1 AND NR 2 FROM BOTH CAPT AND F/O 'S POSITION.  OUTGOING AND INCOMING TRANSMISSION NORMAL.  ETOPS SIGNIFICANT SYS GROUND VERIFICATION SUCCESSFUL.
